# SDR MALA040232

- Difficulty date: March 4, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Roller
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR INTRANSIT LIGHT DID NOT EXTINGUISH AFTER TAKEOFF FROM JMS.  CYCLED GEAR AS PER QRH BUT TRANSIT LIGHT DID NOT GO OUT.  HYDRAULIC SYSTEMS INDICATIONS AND OPERATION WERE ALL NORMAL.  CONTINUED FLIGHT TO DVL DUE TO VERY HEAVY ICE IN JMS AREA.  GEAR OPERATED NORMALLY FOR LANDING.  POST INSPECTION FOUND ICE ACCUMULATION ON NOSE GEAR ROLLER AND PLATE REA.  REMOVED ICE ON UPLOCK ROLLER AND STRIKE PAD AREA.
